Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taken postinor after sex. No vomiting occured. Feeling tired, dizzy and pain. Can anything happen?

hi,i just want to know that ive had sex on 28oct about 4 in the morning.then ive take postinor 2 in the afternoon about 12 o clock,after that ive take my second pills in 12a.m sharp.and now i didnt vomit or seen something just im feeling tired and dizzy abit but my stomach always craving for food and its theres something will be happen?and how bout my period cycle?
Asked On : Fri, 2 Nov 2012
Answers:  0 Views:  22 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor